On the convergence structure of Mikusiński operators
Studia Mathematica (1966)
- Volume: 27, Issue: 1, page 39-48
- ISSN: 0039-3223
Access Full Article
topHow to cite
topWagner, Edwin. "On the convergence structure of Mikusiński operators." Studia Mathematica 27.1 (1966): 39-48. <http://eudml.org/doc/217182>.
@article{Wagner1966,
author = {Wagner, Edwin},
journal = {Studia Mathematica},
keywords = {integral equations, integral transforms},
language = {eng},
number = {1},
pages = {39-48},
title = {On the convergence structure of Mikusiński operators},
url = {http://eudml.org/doc/217182},
volume = {27},
year = {1966},
}
TY - JOUR
AU - Wagner, Edwin
TI - On the convergence structure of Mikusiński operators
JO - Studia Mathematica
PY - 1966
VL - 27
IS - 1
SP - 39
EP - 48
LA - eng
KW - integral equations, integral transforms
UR - http://eudml.org/doc/217182
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.